Choline on the Brain? A Guide to Choline in Chronic Fatigue Syndrome
http://phoenixrising.me/research-2/the-brain-in-chronic-fatigue-syndrome-mecfs/choline-on-the-brain-a-guide-to-choline-in-chronic-fatigue-syndrome-by-cort-johnson-aug-2005
Discuss the article on the Forums.

Lasting stomach discomfort after taking Vicodin

Discussion in 'Gastrointestinal and Urinary' started by Chziime, Nov 17, 2016.

  1. Chziime

    Chziime

    Messages:
    25
    Likes:
    3
    Hi,
    Ten days ago, I got a couple wisdom teeth taken out and was prescribed Vicodin (5mg hydrocodone/300mg acetaminophen).

    On the first day, I took 1.5 tablets. Next day 2.5, and the third day after, just .75. That night and the next few days after that, I felt very symptomatic, mainly a resurgence of my POTS with awful anxiety and some unusual extreme nausea. Things that I get on a weekly basis, but way stronger, and the nausea was new I think.

    It settled down to a baseline after a few days, and ~6 days after I took another half tablet. Still, I feel I have a constant low-grade indigestion-like feeling, and I hope it's not related to having too much Tylenol. I didn't even come close to any toxicity limit, but since I have MTHFR mutations and POTS, I may have low glutathione. My liver's still fine though with these low doses, yeah?
     
  2. CFS_for_19_years

    CFS_for_19_years Hoarder of biscuits

    Messages:
    2,086
    Likes:
    5,271
    USA
    I don't think the acetaminophen level is hurting your liver. You might be experiencing withdrawal effects from taking hydrocodone. I've heard about this happening with regular users, but perhaps it can also affect anyone who takes it for a shorter time. I take Vicodin on a regular basis; if I go for longer than 18 hours without a dose my nose runs like crazy.

    https://www.addictioncenter.com/painkillers/hydrocodone/withdrawal/
    It sounds like you should get in touch with your doctor (not necessarily the dentist) to help you get through this. They might be able to suggest how to taper your doses. There are also medications that can help.

     

See more popular forum discussions.

Share This Page